Subclasses of Analytic Functions of Complex Order Involving Generalized Jackson's (p, q)-derivative

Authors

  • A. Ta. Yousef School of informatics and applied mathematics, University Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia https://orcid.org/0000-0002-1509-6434
  • Z. Salleh School of informatics and applied mathematics, University Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia

DOI:

https://doi.org/10.24996/ijs.2021.62.12.20

Keywords:

Differential operator, analytic functions, coefficient inequality, fractional integrals, fractional derivatives

Abstract

This paper aims at introducing a new generalized differential operator and new subclass of analytic functions to obtain some interesting properties like coefficient estimates and fractional derivatives.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Yousef , A. T. ., & Salleh , Z. . (2021). Subclasses of Analytic Functions of Complex Order Involving Generalized Jackson’s (p, q)-derivative. Iraqi Journal of Science, 62(12), 4819–4829. https://doi.org/10.24996/ijs.2021.62.12.20

Issue

Section

Mathematics